Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Projectionless C*-algebras


Author: Llolsten Kaonga
Journal: Proc. Amer. Math. Soc. 130 (2002), 33-38
MSC (1991): Primary 05C38, 15A15; Secondary 05A15, 15A18
Published electronically: April 26, 2001
MathSciNet review: 1855616
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We give a sufficient condition for a unital C*-algebra to have no nontrivial projections, and we apply this result to known examples and to free products. We also show how questions of existence of projections relate to the norm-connectedness of certain sets of operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 05C38, 15A15, 05A15, 15A18

Retrieve articles in all journals with MSC (1991): 05C38, 15A15, 05A15, 15A18


Additional Information

Llolsten Kaonga
Affiliation: Aprisma Technologies, Durham, New Hampshire 03824
Email: lkaonga@aprisma.com

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06059-2
PII: S 0002-9939(01)06059-2
Received by editor(s): February 4, 1997
Received by editor(s) in revised form: May 31, 2000
Published electronically: April 26, 2001
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 2001 American Mathematical Society